The Annals of Probability

Asymptotic Expansions for Martingales

Per Aslak Mykland

Full-text: Open access

Abstract

The paper contains a "smoothed" one-step triangular array asymptotic expansion for discrete-time martingales. An important element of the proof is a second-order description of Skorokhod embedding of discrete martingales in continuous ones. An application to Markov processes is given, along with a bootstrapping example.

Article information

Source
Ann. Probab., Volume 21, Number 2 (1993), 800-818.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176989268

Digital Object Identifier
doi:10.1214/aop/1176989268

Mathematical Reviews number (MathSciNet)
MR1217566

Zentralblatt MATH identifier
0776.60047

JSTOR
links.jstor.org

Subjects
Primary: 60F99: None of the above, but in this section
Secondary: 60G42: Martingales with discrete parameter 62E20: Asymptotic distribution theory 60J05: Discrete-time Markov processes on general state spaces 62M09: Non-Markovian processes: estimation 62M10: Time series, auto-correlation, regression, etc. [See also 91B84]

Keywords
Edgeworth expansions bootstrapping Markov processes martingales Skorokhod embedding time series

Citation

Mykland, Per Aslak. Asymptotic Expansions for Martingales. Ann. Probab. 21 (1993), no. 2, 800--818. doi:10.1214/aop/1176989268. https://projecteuclid.org/euclid.aop/1176989268


Export citation